Max Planck Society - eDoc Server

http://edoc.mpg.de



Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space
Authors: Fischer, J.; Raithel, C.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 49
Issue / Number: 1
Start Page: 82
End Page: 114
Document Type: Article
ID: 741440.0


Stochastic homogenization of linear elliptic equations : higher-order error estimates in weak norms via second-order correctors
Authors: Bella, P.; Fehrman, B. J.; Fischer, J.; Otto, F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 49
Issue / Number: 6
Start Page: 4658
End Page: 4703
Document Type: Article
ID: 741483.0


Interstellar medium conditions in z 0.2 Lyman-break analogs
Authors: Contursi, A.; Baker, A. J.; Berta, S.; Magnelli, B.; Lutz, D.; Fischer, J.; Verma, A.; Nielbock, M.; Grácia Carpio, J.; Veilleux, S.; Sturm, E.; Davies, R.; Genzel, R.; Hailey-Dunsheath, S.; Herrera-Camus, R.; Janssen, A.; Poglitsch, A.; Sternberg, A.; Tacconi, L. J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Astronomy and Astrophysics
Volume: 606
Start Page: id. A 86 (18 pp)
Document Type: Article
ID: 742792.0


A higher-order large-scale regularity theory for random elliptic operators
Authors: Fischer, J.; Otto, F.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Communications in Partial Differential Equations
Volume: 41
Issue / Number: 7
Start Page: 1108
End Page: 1148
Document Type: Article
ID: 729156.0


Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form
Authors: Brunner, F.; Fischer, J.; Knabner, P.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: SIAM Journal on Numerical Analysis
Volume: 54
Issue / Number: 4
Start Page: 2359
End Page: 2378
Document Type: Article
ID: 729113.0


Sublinear growth of the corrector in stochastic homogenization : optimal stochastic estimates for slowly decaying correlations
Authors: Fischer, J.; Otto, F.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Stochastics and Partial Differential Equations : Analysis and Computations
Document Type: Article
ID: 729145.0


A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation
Authors: Fischer, J.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: SIAM Journal on Numerical Analysis
Volume: 53
Issue / Number: 5
Start Page: 2178
End Page: 2205
Document Type: Article
ID: 718498.0


Estimates on front propagation for nonlinear higher-order parabolic equations : an algorithmic approach
Authors: Fischer, J.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Interfaces and Free Boundaries
Volume: 17
Issue / Number: 1
Start Page: 1
End Page: 20
Document Type: Article
ID: 718609.0


Finite speed of propagation and waiting times for the stochastic porous medium equation : a unifying approach
Authors: Fischer, J.; Grün, G.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 47
Issue / Number: 1
Start Page: 825
End Page: 854
Document Type: Article
ID: 718540.0


Global existence of renormalized solutions to entropy-dissipating reaction-diffusion systems
Authors: Fischer, J.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Archive for Rational Mechanics and Analysis
Volume: 218
Issue / Number: 1
Start Page: 553
End Page: 587
Document Type: Article
ID: 718527.0